Advertisement

Reactions Weekly

, Volume 1769, Issue 1, pp 253–253 | Cite as

Immunosuppressants

Various toxicities: 2 case reports: 2 case reports
Case report
  • 30 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In case series, a 49-year-old woman developed painless neutropenic enterocolitis and osteomyelitis (OM) caused by carbapenemase-producing Klebsiella pneumoniae infection during treatment with cyclophosphamide, vincristine, doxorubicin and dexamethasone, and a 47-year-old woman developed neutropenic fever, bacteraemia and osteomyelitis due to carbapenemase-producing Klebsiella pneumonia infection or during treatment with ciclosporin, antithymocyte globulin and methylprednisolone. The 49-year-old woman eventually died of multi-organ failure [durations of treatments to reactions onsets not stated].

Case 1 (a 49-year-old woman): The woman was admitted due to acute lymphoblastic leukaemia. She received the first course of induction chemotherapy with high-dose cyclophosphamide,...

Reference

  1. Alho AC, et al. Osteomyelitis caused by carbapenemaseproducing Klebsiella pneumoniae: A diagnosis to consider in patients with hematologic malignancies and stem cell transplant recipients. American Journal of Case Reports 20: 482-488, 9 Apr 2019. Available from: URL: http://doi.org/10.12659/AJCR.909965 - Portugal

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations